Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Temazepam


[Ma...]

Recommended Posts

This is my first night off Temazepam.  I was taking 30 mg to sleep.  Dr prescribed Depakote, 250 mg in am and 750 mg to sleep. Took the 750 mg 4 hrs ago, still awake! He said it would knock me out.

I’ve been on Ambien, Lunesta, Temazepam and Klonopin for 20 years.

Now after reading about withdrawal, I’m scared to death!

Link to comment
Share on other sites

Hello Mary9606 :hug: Welcome to BenzoBuddies.

 

We are glad you found us.  I know you feel scared but try not to worry, you can do this!  Did you taper off your Temazepam? anyone on benzos more than a few weeks should taper off slowly ?  I am sorry you are struggling with sleep issues.  You may want to check out the insomnia board, I will post a link below. You may get some tips to help with your sleep issues.  Please feel free to browse the boards and post questions to any of the dedicated threads.

 

I would suggest you read The Ashton Manual, reading this will give you a better understanding on why you feel the way you do.  It is a great resource for understanding the effect benzo’s have on our body, It also includes a list of common symptoms 

 

Here are a few helpful links

 

The Ashton Manual

Post withdrawal recovery support.

Insomnia 

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

Welcome aboard

Magrita

 

Link to comment
Share on other sites

Thank you, I neglected to mention I am 67 years old, which really has me worried!

 

Hello Mary, 

 

We have had plenty of members in their 60s and 70s  I am one of them, who have successfully gone through withdrawal, and come through the other side, so please dont worry.

 

You will get better.

 

Magrita :smitten:

Link to comment
Share on other sites

×
×
  • Create New...